# SDR SWAA2022011046010

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] CUT AND REMOVED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER L=0.55IN X W=0.35IN IAW SRM 55-10-09-2R-4 STEP 4.B.[10] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063IN THICK LOT # 1463116-1; ANGLE BAC 1490 7075-T62 0.063IN THICK LOT # 1464923-1; AND SHIM 2 (E.A) 7075-T6 0.016IN THICK LOT # 1439717-1 IAW SRM 55-10-09-2R-4 STEP 4.F - J.; [11] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.K.; [12] VERIFIED CORRECTIVE ACTION ENTRIES 9.; 10. AND 11.  OK TO PRIME REPAIR PARTS; [13] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-4 STEP 4.L. OK TO INSTALL.; [14] VERIFIED CORRECTIVE ACTION ENTRY 13.  OK TO INSTALL REPAIR PARTS; [15] INSTALLED AND FILLET SEALED REPAIR PARTS IAW SRM 55-10-09-2R-4 STEP 4.M - Q.; [16] VERIFIED CORRECTIVE ACTION ENTRY 15.
